# SDR 7C7A2016050300241

- Difficulty date: May 3, 2016
- Submitted: May 6, 2016
- Operation: Air carrier
- Aircraft: N880EA
- Make and model: Dhav DHC8106
- Aircraft serial: 392
- Aircraft time: 46,490 hours, 50,081 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 78279018
- Part serial: 930280
- Condition: Leaking
- Location: Ac Bay
- Part time: 3,773 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

BURNING SMELL & SMOKING HAZE SEEN COMING FROM GASPER WITH HEAT IN MANUAL AT FULL HOT.  STOPPED WHEN HEAT WAS TURNED OFF.  R & R ACM DUE TO LEAKING OIL INTERNALLY.  OPERATIONS CHECKED CABIN HEAT SYS IAW MM 21-60-01.  CHECKS GOOD, OK FOR SERVICE.
